# SDR ASAA2013042794624

- Difficulty date: April 27, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 23,758 hours, 7,073 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER FMC DISAGREE LIGHT APPEARED ON BOTH NDS.  ACFT GROUNDED.  QRC WAS RAN WITH RESOLUTION ALL IS NORMAL.
